# SDR USAA2011080100008

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 7,628 hours, 6,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS - FLIGHT ATTENDANTS AND PASSENGERS REPORT SMELL IN CABIN FROM ROW 15 - 23, SOMETHING LIKE KEROSENE OR BURNING ODOR.  MAINTENANCE ACCOMPLISHED J/C 43L00021001 WITH NO FINDINGS, ACCOMPLISHED T/S OF MID E-BAY COMPARTMENT, DUCTING, AND AVIONICS COOLING BLOWERS, CHECK THE RT PACK DUCTING.  ACCOMPLISHED BORESCOPES OF BOTH ENGINES, ACCOMPLISHED FIM TASK 49-10-00-810-813A. NO CONTAMINATION FOUND PER APU INSPECTION, ACCOMPLISHED BAAT TEST, CHECKED CABIN FURNISHINGS FOR ODOR.  REPLACED THE RECIRC FAN FILTERS.
